IDEAS home Printed from https://ideas.repec.org/a/eee/jetheo/v119y2004i2p357-363.html
   My bibliography  Save this article

Balanced-budget rules and macroeconomic (in)stability

Author

Listed:
  • Guo, Jang-Ting
  • Harrison, Sharon G.

Abstract

No abstract is available for this item.

Suggested Citation

  • Guo, Jang-Ting & Harrison, Sharon G., 2004. "Balanced-budget rules and macroeconomic (in)stability," Journal of Economic Theory, Elsevier, vol. 119(2), pages 357-363, December.
  • Handle: RePEc:eee:jetheo:v:119:y:2004:i:2:p:357-363
    as

    Download full text from publisher

    File URL: http://www.sciencedirect.com/science/article/pii/S0022-0531(04)00051-1
    Download Restriction: Full text for ScienceDirect subscribers only

    As the access to this document is restricted, you may want to search for a different version of it.

    References listed on IDEAS

    as
    1. Cooley, Thomas F. & Hansen, Gary D., 1992. "Tax distortions in a neoclassical monetary economy," Journal of Economic Theory, Elsevier, vol. 58(2), pages 290-316, December.
    2. Benhabib, Jess & Farmer, Roger E.A., 1999. "Indeterminacy and sunspots in macroeconomics," Handbook of Macroeconomics,in: J. B. Taylor & M. Woodford (ed.), Handbook of Macroeconomics, edition 1, volume 1, chapter 6, pages 387-448 Elsevier.
    3. Hansen, Gary D., 1985. "Indivisible labor and the business cycle," Journal of Monetary Economics, Elsevier, vol. 16(3), pages 309-327, November.
    4. Guo, Jang-Ting & Lansing, Kevin J., 1998. "Indeterminacy and Stabilization Policy," Journal of Economic Theory, Elsevier, vol. 82(2), pages 481-490, October.
    5. Schmitt-Grohe, Stephanie & Uribe, Martin, 1997. "Balanced-Budget Rules, Distortionary Taxes, and Aggregate Instability," Journal of Political Economy, University of Chicago Press, vol. 105(5), pages 976-1000, October.
    6. Rogerson, Richard, 1988. "Indivisible labor, lotteries and equilibrium," Journal of Monetary Economics, Elsevier, vol. 21(1), pages 3-16, January.
    7. Rotemberg, Julio J & Woodford, Michael, 1992. "Oligopolistic Pricing and the Effects of Aggregate Demand on Economic Activity," Journal of Political Economy, University of Chicago Press, vol. 100(6), pages 1153-1207, December.
    Full references (including those not matched with items on IDEAS)

    More about this item

    Statistics

    Access and download statistics

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:eee:jetheo:v:119:y:2004:i:2:p:357-363. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Dana Niculescu). General contact details of provider: http://www.elsevier.com/locate/inca/622869 .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If CitEc recognized a reference but did not link an item in RePEc to it, you can help with this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.